Alert archive / Tennessee / Severe Thunderstorm Warnings in 2000
Severe Thunderstorm Warning 71, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Apr 7, 2000, 11:20 PM CDT for Cheatham County, Davidson County, Robertson County, Tennessee. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2000, 11:20 PM CDT (04:20 UTC)
- Expired
- Apr 7, 2000, 11:45 PM CDT
- In force
- 25 min
- Issued by
- NWS Nashville, TN
- Area
- Whole counties
Counties Cheatham County, TN, Davidson County, TN, Robertson County, TN
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 4.3 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 46 J/kg
- Mixed-layer CIN
- -319 J/kg
- Mixed-layer LCL
- 1630 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 365 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
396 WUUS54 KOHX 080422 SVRBNA TNC021-037-147-080445- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 1120 PM CDT FRI APR 7 2000 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN CHEATHAM COUNTY IN TENNESSEE NORTHERN DAVIDSON COUNTY IN TENNESSEE SOUTHHERN ROBERTSON COUNTY IN TENNESSEE * UNTIL 1145 PM CDT * AT 1114 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 24 MILES WEST OF LAKEWOOD...OR ABOUT 6 MILES NORTH OF ASHLAND CITY...MOVING EAST AT 45 MPH * THE SEVERE THUNDERSTORM WILL BE NEAR... JOELTON...IN NORTHERN DAVIDSON COUNTY...BY 1140 PM CDT. 19
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 7:26 PM CDT, 3 hours 54 minutes earlier.
Area forecast discussion, Apr 7, 7:26 PM CDT, 3 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 726 PM CDT FRI APR 7 2000 LINE OF TSTMS NOW RAPIDLY APPROACHING MS RIVER, AND EXPECT STORMS TO REACH TN RIVER AROUND 10 PM CDT AND INTO THE BNA VCNTY BTWN 11 PM AND MIDNIGHT. WITHOUT CONSIDERING PSBL ACCELERATION OF LINE, BLV STORMS WILL REACH THE PLATEAU AROUND 2 AM CDT OR SHORTLY THEREAFTER. CURRENTLY HAVE A SVR TSTM WATCH IN PLACE JUST WEST OF TN RIVER UNTIL 05Z, AND WOULD NOT BE SURPRISED TO SEE A SIMILAR WATCH ISSUED FOR MIDDLE TN OVER THE NEXT FEW HRS. MAIN AXIS OF UNSTABLE AIR CONFINED TO NARROW CORRIDOR JUST AHEAD OF FNT. THUS, EXPECT CURRENT SQUALL LINE TO BE PRETTY MUCH THE BRUNT OF THE PRECIP TONIGHT. CURRENT SHOWERS OVER NWRN MIDDLE TN HAVE FORMED IN A MORE STABLE/CAPPED AIR MASS, SO DONT CURRENTLY BLV THESE SHOWERS WILL AMOUNT TO MUCH. 00Z BNA SOUNDING INDICATES VIL OF THE DAY IS 34, AND REPORTS OUT OF LIT EARLIER THIS EVENING INDICATED LARGE HAIL ASSOCIATED WITH SOME OF THESE STORMS. LATEST RADAR IMAGES FROM KNQA ALSO SUGGEST SOME BOW ECHOES AND HIGH WIND POTENTIAL AS WELL. OVERALL, EVERYTHING IS COMING TOGETHER AS PREVIOUSLY EXPECTED: A QUICK SHOT OF TSTMS TONIGHT, SOME PSBLY SVR, AND THEN A BRIEF COOL SNAP FOR SATURDAY. .BNA...NONE. 19
Nearby
Severe Thunderstorm Warnings in Tennessee, 2000Every severe thunderstorm warning in 2000
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.